SciELO - Scientific Electronic Library Online

 
vol.31 issue3A note on rescalings of the skew-normal distributionOptimal replacement in a system of n-machines with random horizon author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

AIYUB, M. Bounded linear operators for some new matrix transformations. Proyecciones (Antofagasta) [online]. 2012, vol.31, n.3, pp.209-217. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172012000300002.

In this paper, we define (ó, 0)-convergence and characterize (ó, è)-conservative, (ó, 0)-regular, (ó, 0)-coercive matrices and we also determine the associated bounded linear operators for these matrix classes.

Keywords : Sequence spaces; invariant mean; matrix transformation; bounded linear operators.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License